Publicacions matemàtiques

Publicacions matemàtiques Encontrados 16 registros  La búsqueda tardó 0.01 segundos. 
1.
15 p, 314.4 KB Sur l'ordre de la distribution 1/f / Diallo, Seydou Nourou ; Sargos, Patrick
1993 - 10.5565/PUBLMAT_37193_01
Publicacions matemàtiques, Vol. 37, Núm. 1 (1993) , p. 3-17  
2.
26 p, 543.4 KB P-localization of some classes of groups / Reynol Filho, Augusto
1993 - 10.5565/PUBLMAT_37193_02
Publicacions matemàtiques, Vol. 37, Núm. 1 (1993) , p. 19-44  
3.
11 p, 218.0 KB Pointwise convergence of the fourier transform on locally compact abelian groups / Torres de Squire, Maria L.
1993 - 10.5565/PUBLMAT_37193_03
Publicacions matemàtiques, Vol. 37, Núm. 1 (1993) , p. 45-55  
4.
17 p, 355.3 KB On Muckenhoupt and Sawyer conditions for maximal operators / Rakotondratsimba, Y.
1993 - 10.5565/PUBLMAT_37193_04
Publicacions matemàtiques, Vol. 37, Núm. 1 (1993) , p. 57-73  
5.
8 p, 203.0 KB Normal forms of invariant vector fields under a finite group action / Sánchez-Bringas, Federico
1993 - 10.5565/PUBLMAT_37193_05
Publicacions matemàtiques, Vol. 37, Núm. 1 (1993) , p. 75-82  
6.
7 p, 154.3 KB Proprietes de moyenne pour les solutions de systemes elliptiques / Détraz, Jacqueline
1993 - 10.5565/PUBLMAT_37193_06
Publicacions matemàtiques, Vol. 37, Núm. 1 (1993) , p. 83-89  
7.
4 p, 92.8 KB A note on supersoluble maximal subgroups and Theta-pairs / Beidleman, James C. ; Smith, Howard
A 0-pair for a maximal subgroup M of agroup G is a pair (A, B) of subgroups such that B is a maximal G-invariant subgroup of A with B but not A contained in M. 0-pairs are considered here in some groups having supersoluble maximal subgroups.
1993 - 10.5565/PUBLMAT_37193_07
Publicacions matemàtiques, Vol. 37, Núm. 1 (1993) , p. 91-94  
8.
15 p, 412.0 KB An indestructible Blaschke product in the little Bloch space / Bishop, Christopher J.
1993 - 10.5565/PUBLMAT_37193_08
Publicacions matemàtiques, Vol. 37, Núm. 1 (1993) , p. 95-109  
9.
16 p, 368.5 KB Intersections of totally real and holomorphic disks / Duchamp, Tom ; Forstneric, Franc
It is shown that a holomorphically embedded open disk in C2 and a totally real embedded open disk which have a common smooth boundary have nontrivial intersection.
1993 - 10.5565/PUBLMAT_37193_09
Publicacions matemàtiques, Vol. 37, Núm. 1 (1993) , p. 111-126  
10.
6 p, 162.1 KB On the three-space property : non-containment of lp, 1 ≤ p < ∞, or co subspaces / Díaz, J. C.
1993 - 10.5565/PUBLMAT_37193_10
Publicacions matemàtiques, Vol. 37, Núm. 1 (1993) , p. 127-132  
11.
32 p, 575.4 KB Inversion de la transformation de Pompeiu dans le disque hyperbolique (cas de deux disques) / El Harchaoui, Mimoun
1993 - 10.5565/PUBLMAT_37193_11
Publicacions matemàtiques, Vol. 37, Núm. 1 (1993) , p. 133-164  
12.
12 p, 234.5 KB The Bellaterra connection / Peetre, Jaak
A new object is introduced - the "Fischer bundle" . It is, formally speaking, an Hermitean bundle of infinite rank over a bounded symmetric domain whose fibers are Hilbert spaces whose elements can be realized as entire analytic functions square integrable with respect to a Gaussian measure ("Fischer spaces" ). [...]
1993 - 10.5565/PUBLMAT_37193_12
Publicacions matemàtiques, Vol. 37, Núm. 1 (1993) , p. 165-176  
13.
32 p, 623.7 KB Vector-valued inequalities with weights / Fernández-Cabrera, Luz M. ; Torrea, José L.
1993 - 10.5565/PUBLMAT_37193_13
Publicacions matemàtiques, Vol. 37, Núm. 1 (1993) , p. 177-208  
14.
15 p, 347.7 KB On the perturbation propagation in the initial-boundary value problem for quasilinear first order equations / Rykov, Yu. G.
The paper deals with initial-boundary value problem for generalized solutions of single quasilinear nonautonomous conservation law. For the case so-called "processes with aggravation" the localization property and inner boundedness are studied. [...]
1993 - 10.5565/PUBLMAT_37193_14
Publicacions matemàtiques, Vol. 37, Núm. 1 (1993) , p. 209-223  
15.
14 p, 281.9 KB Enveloppes polynomiales de varietes reelles dans c2 / Gourlay, Boris
1993 - 10.5565/PUBLMAT_37193_15
Publicacions matemàtiques, Vol. 37, Núm. 1 (1993) , p. 225-238  
16.
5 p, 118.3 KB Finite dimensional rings of quotients / Hutson, H. L.
In this paper we characterize commutative rings with finite dimensional classical ring of quotients. To illustrate the diversity of behavior of these rings we examine the case of local rings and FPF rings. [...]
1993 - 10.5565/PUBLMAT_37193_16
Publicacions matemàtiques, Vol. 37, Núm. 1 (1993) , p. 239-243  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.